Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having severe back pain, heavy bleeding during periods, white discharge, headache. Had abortion. Suggest?

Hi, i am 28 year Female and i have 2 kids .I had an abortion in the month of december and i am using copper t thereafter... I am expereincing severe back pain since then.there s heavy bleeding during menstrual cycle and white discharge which is very irritating.My Gynac have recommended to take me Rantac and AF-Kit for 2 weeks. But afer taking the medicine i feel drowsinous and headache...please help
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
THe drowsiness and headache are side effects of the medication, however please finish the course.
You seem to be suffering from a pelvic infection, which is responsible for the discharge, backache and menorrhagia.
Please complete the antibiotics as prescribed, and have repeat examination to know if the infection has cleared.
Take care.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor